# SDR CA070928004

- Difficulty date: September 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 13,822 hours
- Engine: Allsn 250C20B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Belt
- Part number: 369D25623
- Condition: Worn
- Location: Oil Cooler
- Part time: 800 hours
- Component: Blow
- Component part number: 369D25630
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON LANDING, THE PILOT FELT A STRANGE VIBRATION. AFTER LANDING, THE AC WAS GROUNDED PENDING MAINTENANCE TROUBLESHOOTING. A CLOSE INSP WAS COMPLETED AND DETERMINED TO BE A LOOSE COOLER BELT CAUSING EXCESSIVE VIBRATION AT 100  PERCENT.  THE BELT WAS REPLACED SHIMED PROPERLY AND GROUND RUN AND FLIGHT TEST COMPLETED. (TC NR 20070928004)
